# SDR SWIA201128415

- Difficulty date: October 29, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 23,400 hours, 19,969 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Failed
- Location: Standby Altitude
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTITUDE INDICATOR READS 6000FT HIGH.  (FLT 6303)  REPLACED STAND BY ALTITUDE INDICATOR.  P/N: WL102AMS5 S/N OFF: AK091
